Busitema University medical finalist succumbs to COVID-19 jab effect

1129

NEWS– Rosette Kyarikunda a final year medical student at Busitema University has passed on after reportedly taking a COVID-19 vaccine which triggered serious effects on her body.

The deceased received her first COVID-19 jab (Astra-zeneca type) on August 17, thereafter developing severe headache and general body illness according to a statement released on August 28 from the Federation of Uganda Medical Students’ Associations (FUMSA).

“She received her first covid-AstraZeneca jab and developed miled headache and mailaise, and on Wednesday (Aug 25), her condition worsended and was admitted and managed at Mbale Regional Referal Hospital until Sunday when she was refered to Kirudu Hospital because her situation was worsening” the statement reads.

“She was then admitted and put in Intensive Care Unit (ICU) after developing a multi-organ failure and as of August 28, has been in coma for more than 36 hours and was put on dialysis yesterday, that wasn’t completed because her scrum albumin levels were very low, she received henceforth a dose of albumin” the statement adds.

The statement further revealed that the hositpal bills were mounted to UGX 1 Million per day and the parents to the deceased were financially constrained.

The late Kyarikunda died on Aug 31 shortly after schools reopened for medical students. She was pursuing Bachelor of Medicine and Bachelor of Surgery (MBChB).

Before her demise, Kyarikunda (RIP) left a whatsapp status update attributing her illness to the covid-19 vaccine, a feeling which she said had never experienced her whole life.